CSpace  > 应用数学研究所
topologicalentropyofaclassofsubshiftsoffinitetype
Xu Jinzhong1; Wang Lanyu2
2018
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume34Issue:12Pages:1765
AbstractIn this paper, we construct a special class of subshifts of finite type. By studying the spectral radius of the transfer matrix associated with the subshift of finite type, we obtain an estimation of its topological entropy. Interestingly, we find that the topological entropy of this class of subshifts of finite type converges monotonically to log(n + 1) (a constant only depends on the structure of the transfer matrices) as the increasing of the order of the transfer matrices.
Language英语
Funding Project[National Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38632
Collection应用数学研究所
Affiliation1.中国科学院空间应用工程与技术中心
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu Jinzhong,Wang Lanyu. topologicalentropyofaclassofsubshiftsoffinitetype[J]. actamathematicasinicaenglishseries,2018,34(12):1765.
APA Xu Jinzhong,&Wang Lanyu.(2018).topologicalentropyofaclassofsubshiftsoffinitetype.actamathematicasinicaenglishseries,34(12),1765.
MLA Xu Jinzhong,et al."topologicalentropyofaclassofsubshiftsoffinitetype".actamathematicasinicaenglishseries 34.12(2018):1765.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu Jinzhong]'s Articles
[Wang Lanyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu Jinzhong]'s Articles
[Wang Lanyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu Jinzhong]'s Articles
[Wang Lanyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.